Hi, could anyone help or suggest what I could ask the doctors next time I see them. I have asthma and I'm on salbutamol and sertide inhalers then take a singulair tablet at night.
My son is on salbutamol,antihistamine syrup and clenil modulite (beclometasone disproportinate)-think I've mispelled that but you get the idea! My asthma is now controlled90% of the time. My sons I feel definately isn't as he takes his blue one throughout the day and night constant symptoms. I 've told the doc's this and they keep sending me away telling me he must take his brown inhaler twice a day - which he does, but its as though they think he doesn't because he's a child and they can forget sometimes- even though I told them I administer it to him. Anyway it's always the same story and ends up whenever he gets a cold, we have to get steroids (dissolvable ones) to stop him from having major asthma attacks and now someone has said that it is not good for people to take to much steroids as it can actually do more harm in the future than good??
He had pneumonia because of GP's neglecting his symptoms when he was 7 (he's now 9 1/2) so you can see my concern. He's been hospitalised a couple of times since then with severe asthma attacks and the hospitals are great, but the GP's just don't seem as eager to help him. Since having the pneumonia, he is constantly pale, he has constant dark circles under his eyes and struggles to eat normal size meals for his age(lack of appetite). He gets really grumpy too-all of which I know, are all additional signs of uncontrolled asthma. What has to happen before the doctors begin to help him?? Surely there must be another medication or additional one to help him- I've asked and they're like '' why do you say that?'' When I explain they look at me as though i'm an idiot! I had to beg the doctor to give him the antihistimine a couple of weeks ago! The doc says why would you want to give your son that? I said, because he has a runny nose, itchy eyes, itchy ears and hives on his stomach! - what else would be causing that? he's obviously suffering with an allergy!
Any suggestions please? I'm made to feel like I'm wrong for taking to the doc's.